Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year

IMPACT FACTOR 2016: 0.457
5-year IMPACT FACTOR: 0.521

CiteScore 2016: 0.53

SCImago Journal Rank (SJR) 2016: 0.673
Source Normalized Impact per Paper (SNIP) 2016: 1.049

Mathematical Citation Quotient (MCQ) 2016: 0.43

See all formats and pricing
More options …
Volume 10, Issue 6 (Nov 2007)


A bound for the Bredon cohomological dimension

Conchita Martínez-Pérez
Published Online: 2008-01-04 | DOI: https://doi.org/10.1515/JGT.2007.053


We prove that if G is a group with a bound on the lengths of finite subgroups and G has finite Bredon cohomological dimension, then this dimension is bounded by the sum of the previous bound and the projective dimension of a certain ℤG-module.

About the article

Received: 2005-10-25

Revised: 2007-02-27

Published Online: 2008-01-04

Published in Print: 2007-11-20

Citation Information: Journal of Group Theory, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/JGT.2007.053.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Conchita Martínez-Pérez
Mathematische Zeitschrift, 2013, Volume 275, Number 3-4, Page 761

Comments (0)

Please log in or register to comment.
Log in